Numerical Linear Algebra with Applications

Cover image for Vol. 23 Issue 2

Edited By: Panayot S. Vassilevski

Impact Factor: 1.322

ISI Journal Citation Reports © Ranking: 2014: 27/312 (Mathematics); 55/257 (Mathematics Applied)

Online ISSN: 1099-1506

  • Thumbnail of cover image for Vol. 18 Issue 6

    November 2011

    Volume 18, Issue 6, Page 897-1083

    Special Issue: Numerical Solution of Markov Chains

  • Thumbnail of cover image for Vol. 18 Issue 5

    October 2011

    Volume 18, Issue 5, Page 789-895

  • Thumbnail of cover image for Vol. 18 Issue 4

    August 2011

    Volume 18, Issue 4, Page 615-787

  • Thumbnail of cover image for Vol. 18 Issue 3

    May 2011

    Volume 18, Issue 3, Page 283-614

  • Thumbnail of cover image for Vol. 18 Issue 2

    March 2011

    Volume 18, Issue 2, Page 175-282

    Special Issue: Matrix Computations and Nonlinear Equations

  • Thumbnail of cover image for Vol. 18 Issue 1

    January 2011

    Volume 18, Issue 1, Page 1-173

SEARCH

SEARCH BY CITATION